# SDR AALA202511285424

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N950XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7589
- Aircraft time: 23,656 hours, 6,462 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lever
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS 2R DOOR ARMING LEVER IS LOOSE. MAINTENANCE ADJUSTED R2 EXIT DOOR ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONBAL CHECK PER AMM 52-22-22.
